# SDR ASAA2023031642381

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 3,043 hours, 903 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFIGHT THE #2 IDG CONTROL CB POPPED. GROUNDED - YES. PERFORMED C/B RESET REF B737-9 AMM 20-60-01 C/B DID NOT REOPEN.
